November 16th had a bladder infection took Cipro for 10 days, December 18 got another bladder infection, given Cipro again. This time though I've had some cramping (my period ended about the 15 of Dec), also today I noticed some spotting. Ive had bladder infections before but never this close together. Also, I'm not sure if its related, last year I had the wisdom teeth on my right hand side removed and yesterday, where the top tooth was removed I got sore and a little swollen, I dont know if thats something to be worried about. Is this uncommon? Should I go back to the doctors? I've had tooth infections before but this isnt like that, it's not something thats really noticable unless I like run my tongue over it with pressure, plus I'm already on antibiotics. The whole 20 days between when my antibiotics ended and the new bladder infection began, and the spotting is also new. I know some people are going to say to go to the doctor but I dont have insurance and I cant afford it right now, I have an appointment for the free clinic in about a month and a half. What causes UTI's btw? I've had each doctor tell me different things. I would like to be able to plan a weekend away or have sex with my fiance without worrying about it constantly, especially after this last time.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?